# SDR MALA000126

- Difficulty date: January 25, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: D49412001
- Part serial: 6360597
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DTW - FLT 2997 - GEAR INTRANSIT LIGHT ON AFTER TAKEOFF AND GEAR RETRACTION, QRH FOLLOWED AND RETURNED TO DTW.  MAINTENANCE REPLACED LANDING CONTROL UNIT.  ALL WORK IAW SF 340 MM CH 32, ALL CHECKS GOOD.  (M)
